“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8982
School of Mathematics
  Title:   Minimal prime ideals and semistar operations
  Author(s):  P. Sahandi
  Status:   Published
  Journal: Rocky Mountain J. Math.
  Vol.:  40
  Year:  2010
  Pages:   1039-1049
  Supported by:  IPM
Let R be a commutative integral domain and let ∗ be a semistar operation of finite type on R, and I be a quasi-∗-ideal of R. We show that, if every minimal prime ideal of I is the radical of a ∗-finite ideal, then the set \Min(I) of minimal prime ideals over I is finite.

Download TeX format
back to top
scroll left or right